RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2020, Volume 84, Issue 1, Pages 60–104 (Mi izv8879)  

This article is cited in 2 scientific papers (total in 2 papers)

Two-step sub-Lorentzian structures and graph surfaces

M. B. Karmanova

Novosibirsk State University

Abstract: We establish an area formula for graph mappings on two-step sub-Lorentzian structures with an arbitrary number of spatial and temporal directions. In a particular case, we consider an alternative approach that requires no additional smoothness of the mapping from which the graph is constructed.

Keywords: multi-dimensional sub-Lorentzian structure, Lipschitz mapping, intrinsic basis, intrinsic measure, area formula.

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 1.3087.2017/4.6
This publication was carried out with the financial support of the Ministry of Science and Education of Russian Federation (grant no 1.3087.2017/4.6).


DOI: https://doi.org/10.4213/im8879

Full text: PDF file (869 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2020, 84:1, 52–94

Bibliographic databases:

UDC: 517.518.1+514.747
MSC: Primary 53C17; Secondary 53C50
Received: 05.11.2018
Revised: 20.11.2018

Citation: M. B. Karmanova, “Two-step sub-Lorentzian structures and graph surfaces”, Izv. RAN. Ser. Mat., 84:1 (2020), 60–104; Izv. Math., 84:1 (2020), 52–94

Citation in format AMSBIB
\Bibitem{Kar20}
\by M.~B.~Karmanova
\paper Two-step sub-Lorentzian structures and graph surfaces
\jour Izv. RAN. Ser. Mat.
\yr 2020
\vol 84
\issue 1
\pages 60--104
\mathnet{http://mi.mathnet.ru/izv8879}
\crossref{https://doi.org/10.4213/im8879}
\elib{https://elibrary.ru/item.asp?id=43291975}
\transl
\jour Izv. Math.
\yr 2020
\vol 84
\issue 1
\pages 52--94
\crossref{https://doi.org/10.1070/IM8879}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000522948600001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85085088401}


Linking options:
  • http://mi.mathnet.ru/eng/izv8879
  • https://doi.org/10.4213/im8879
  • http://mi.mathnet.ru/eng/izv/v84/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Karmanova, “Ploschad grafikov na proizvolnykh gruppakh Karno s sublorentsevoi strukturoi”, Sib. matem. zhurn., 61:4 (2020), 823–848  mathnet  crossref
    2. M. B. Karmanova, “Klassy maksimalnykh poverkhnostei na gruppakh Karno”, Sib. matem. zhurn., 61:5 (2020), 1009–1026  mathnet  crossref
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:129
    References:3
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021